# SDR DALA2022060804003

- Difficulty date: June 3, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 48,764 hours, 25,036 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: VFT300B00
- Part serial: 042606438
- Condition: Failed
- Location: X
- Part time: 5,804 hours, 2,955 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3164 - DIV - DUE TO VENT SKIN VALVE FAULT AND UNABLE TO DETERMINE VALVE POSITION, FLIGHT CREW UNABLE TO PRESSURIZ AIRCRAFT. CORRECTIVE ACTION. SKIN AIR OUTLET VALVE PLACED ON MEL DEFERRAL. R/R SKIN AIR VALVE. A/C OK FOR SERVICE.(8342866)
